# SDR UALA2011031601264

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T52829
- Condition: Cracked
- Location: Sta 246 Rbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 RBL 20 VERTICAL STIFFENER CRACKED.   MAJOR REPAIR ACCOMPLISHED:  REMOVED AND REPLACED STIFFENER, PN 141T5282-9 PER BAC DWG AND SRM ON NON ROUTINE.  RII INSPECTION ACCOMPLISHED ON NON ROUTINE.
